skin-hair-icon
I was losing hair ,
A month ago I started to use minoxidil 5% now I am losing hairs more , help me ? Is it a bad treatment
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
hey Hair loss can affect just your scalp. It can be the result of heredity, hormonal changes, medical conditions or medications,if its hereditary cannot help minoxidil helps to some extent contact dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.